MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE VIATORR TIPS ENDOPROSTHESIS; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS

W. L. GORE & ASSOCIATES, INC. GORE VIATORR TIPS ENDOPROSTHESIS; SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Model Number PTB8106275
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Physician tried to advance stent into sheath, it would not advance properly.He pulled back and noted ripped stent / strut sticking out of the stent.

Brand Name
GORE VIATORR TIPS ENDOPROSTHESIS
Common Device Name
SHUNT, PORTOSYSTEMIC, ENDOPROSTHESIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 north fourth street
flagstaff AZ 86004
MDR Report Key22563991
Report Number22563991
Device Sequence Number9247598
Product Code MIR
UDI-Device Identifier00733132635023
UDI-Public(01)00733132635023
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2025
Report Date (Section F) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPTB8106275
Device Catalogue NumberPTB8106275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA07/18/2025